Doctor insights on:
Will My Hair Grow Back If I Stop Taking Immunosuppressive
If I get hair loss as a side effect of taking Lithium, will my hair grow back if I stop taking it? I won't stop it without pdoc's permission of course
See a dermatologist: First you need to make an attempt to define the condition. Hair loss is not likely because of Lithium. There is probably another cause. How much hair loss? Where? How long? The longer you take Lithium the more likely you will have low thyroid which may result in hair loss but is easy to treat. You can begin to understand the condition only after you see an expert. ...Read more
I"ve been on ativan (lorazepam) 2mg for 10 yrs. I am experiencing major hair loss. If i stop taking it, will my hair grow back or is the hair loss irreversible?
Ativan (lorazepam) & hair loss?: Hair loss has been associated with Ativan (lorazepam) use, but the frequency is unknown. I'd be wondering about additional possible causes in your case -- like ongoing anxiety & stress that may have made your doctor prescribe Ativan (lorazepam) in the first place? Have you resolved these issues? How about your diet? Are you getting necessary nutrients? Has your thyroid function been checked recently? See your doctor. ...Read moreSee 2 more doctor answers
40 y.O male. I put garlic and cayenne pepper on my scalp to stop balding but it burned my scalp with blisters. My hair fell out. Will hair grow back?
Blisters: You sure learnt something. Give it a few weeks and your hair might come back. If not see a dermatologist. ...Read more
- Talk to a doctor live online for free
- What happens if i stop taking my immunosuppressive drug suddenly?
- Will my hair grow back after taking thyroxine
- I cut my hair and it wont grow back
- Ask a doctor a question free online
- Will taking biotin help my hair grow
- Will taking vitamins help my hair grow
- Can my hair grow back?
- What happens if you stop taking immunosuppressive drug for rheumatoid arthritis?
- Talk to a dermatologist online